MathSciNet Relay Station
MathSciNet bibliographic data
MR2833514 20C33 (20D06)
Liebeck, Martin W.; O'Brien, E. A.; Shalev, Aner; Tiep, Pham Huu Products of squares in finite simple groups. Proc. Amer. Math. Soc. 140 (2012), no. 1, 21–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement